# SDR COM20361

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459AM
- Make and model: Swrngn SA227AC
- Aircraft serial: AC700
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: IEN516
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MLG IS CYCLING IN THE UP POSITION.  REPLACED THE RT MLG UP LIMIT SWITCH.
